A direct proof of the Ray-Knight theorem
Séminaire de probabilités de Strasbourg, Volume 15 (1981), pp. 206-209.
@article{SPS_1981__15__206_0,
     author = {Mc Gill, P.},
     title = {A direct proof of the {Ray-Knight} theorem},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {206--209},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {15},
     year = {1981},
     zbl = {0458.60071},
     mrnumber = {622564},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1981__15__206_0/}
}
TY  - JOUR
AU  - Mc Gill, P.
TI  - A direct proof of the Ray-Knight theorem
JO  - Séminaire de probabilités de Strasbourg
PY  - 1981
DA  - 1981///
SP  - 206
EP  - 209
VL  - 15
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1981__15__206_0/
UR  - https://zbmath.org/?q=an%3A0458.60071
UR  - https://www.ams.org/mathscinet-getitem?mr=622564
LA  - en
ID  - SPS_1981__15__206_0
ER  - 
%0 Journal Article
%A Mc Gill, P.
%T A direct proof of the Ray-Knight theorem
%J Séminaire de probabilités de Strasbourg
%D 1981
%P 206-209
%V 15
%I Springer - Lecture Notes in Mathematics
%G en
%F SPS_1981__15__206_0
Mc Gill, P. A direct proof of the Ray-Knight theorem. Séminaire de probabilités de Strasbourg, Volume 15 (1981), pp. 206-209. http://www.numdam.org/item/SPS_1981__15__206_0/

[1] J. Azema and M. Yor : "En guise d'introduction". Soc. Math. France Astérisque 52-53, 3-16, (1978). | MR

[2] J. Azema and M. Yor : "Une solution simple au problème de Skorokhod". Sem. Probab. XIII, Lecture Notes in Mathematics 721, 90-115, Springer (1979). | Numdam | MR | Zbl

[3] K. Ito and H.P. Mc Kean : "Diffusion Processes and their Sample Paths". Springer (1965). | Zbl

[4] T. Jeulin and M. Yor : "Autour d'un théorème de Ray". Soc. Math. France Astérisque 52-53, 145-158, (1978).

[5] F. Knight : "Random Walks and a sojourn density of Brownian motion". TAMS 109, 56-86, (1963). | MR | Zbl

[6] N. Lebedev : "Special functions and their applications". Prentice Hall (1965). | MR | Zbl

[7] D. Ray : "Sojourn times of diffusion processes". Ill. Journ. Math. 7, 615-630, (1963). | MR | Zbl

[8] T. Yamada and S. Watanabe : "On the uniqueness of solutions of stochastic differential equations". J. Math. Kyoto Univ. 11, 155-167, (1971). | MR | Zbl

[9] T. Shiga and S. Watanabe : "Bessel diffusions as a one-parameter family of diffusion processes". Z. für Wahr., 27, 37-46, (1973). | MR | Zbl